# SDR REXA2024103001221

- Difficulty date: September 6, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD6 (MID. INTERCOSTAL) JUST BELOW LATCH DOOR MECH. HAS PATCH OF CORROSION        REMOVED CORRODED DD6 MID INTERCOSTAL. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE DD6 MID INTERCOSTAL PN 601R318057-1 IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01
